# SDR 2008UALA03132

- Difficulty date: June 1, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 31,232 hours, 4,055 cycles
- Engine: Pwa PW40903
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Part number: 4885501002
- Condition: Faulty
- Location: Lt Elavator
- Stage of operation: NR
- How discovered: C
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ACTUATOR CONFIDENCE FAILED.  MSG 27-10110, ELEVATOR POWER CONTROL UNIT (LEFT OUTBOARD) BLOCKING SOLENOID OPERATED VALVE IS NOT IN COMMANDED POSITION.  AFTER EXTENSIVE TROUBLESHOOTING FOUND FAULTY L1 ACE.  REPLACED L1 ACE, OP CHECK GOOD.  AC OK FOR SERVICE.
